| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -10.0/3.5/092 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023 as a replacement lens to address excessive vault, elevated iop, angle closure and pigment dispersion.For status of the eye (signs/symptoms) it was reported that the iop (intraocular pressure) is normal with single drug therapy.The reporter also stated " waiting for iop to lower further.The angles are open now pigment dispersion still present".
Additional Manufacturer Narrative
Health effect- clinical code 4581: pigment dispersion.Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).